# SDR ABXA20170127009

- Difficulty date: January 27, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 57,196 hours, 43,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T25209
- Part serial: NSN
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FORWARD LOWER FACE OF LEFT HAND SIDE FRAME FITTING (PICKLE FORK) AROUND SEVEN FASTENER HOLES COMMON TO MATING SURFACE OF REAR SPAR WEB PAD UP AREAS. REMOVED CORROSION SPOT FACED COMMOMON TO BOLT HOLES. NDT CHECKED NO DEFECTS REMAINING ROTO PEENEDBLENDED AND SPOT FACED AREAS, TREATED AND PRIMED AND REPAIRED IN ACCORDANCE WITH REA B653-62378-MR. SDR INFO:  PART NUMBER: 145T2520-9, PART NAME: SIDE FRAME FITTING, S/N: NSN, CORRODED: LEVEL 2, EXACT FS/BS LOC ON A/C: FS 955LBL AREA AROUND HOLE 10-22. AIRCRAFT WAS GROUNDED.
